Seizures induced by abrupt discontinuation of alprazolam

Alan Breier, D. S. Charney, J. C. Nelson

Research output: Contribution to journalArticle

52 Citations (Scopus)

Abstract

Two patients had grand mal seizures following abrupt discontinuation of short-term treatment with alprazolam. Alprazolam's pharmacokinetic and clinical properties are discussed in relation to withdrawal reactions.

Original languageEnglish (US)
Pages (from-to)1606-1607
Number of pages2
JournalAmerican Journal of Psychiatry
Volume141
Issue number12
StatePublished - 1984
Externally publishedYes

Fingerprint

Alprazolam
Seizures
Pharmacokinetics
Therapeutics

ASJC Scopus subject areas

  • Psychiatry and Mental health

Cite this

Breier, A., Charney, D. S., & Nelson, J. C. (1984). Seizures induced by abrupt discontinuation of alprazolam. American Journal of Psychiatry, 141(12), 1606-1607.

Seizures induced by abrupt discontinuation of alprazolam. / Breier, Alan; Charney, D. S.; Nelson, J. C.

In: American Journal of Psychiatry, Vol. 141, No. 12, 1984, p. 1606-1607.

Research output: Contribution to journalArticle

Breier, A, Charney, DS & Nelson, JC 1984, 'Seizures induced by abrupt discontinuation of alprazolam', American Journal of Psychiatry, vol. 141, no. 12, pp. 1606-1607.
Breier, Alan ; Charney, D. S. ; Nelson, J. C. / Seizures induced by abrupt discontinuation of alprazolam. In: American Journal of Psychiatry. 1984 ; Vol. 141, No. 12. pp. 1606-1607.
@article{84ee2462dedc4744bdea96ce67780f4c,
title = "Seizures induced by abrupt discontinuation of alprazolam",
abstract = "Two patients had grand mal seizures following abrupt discontinuation of short-term treatment with alprazolam. Alprazolam's pharmacokinetic and clinical properties are discussed in relation to withdrawal reactions.",
author = "Alan Breier and Charney, {D. S.} and Nelson, {J. C.}",
year = "1984",
language = "English (US)",
volume = "141",
pages = "1606--1607",
journal = "American Journal of Psychiatry",
issn = "0002-953X",
publisher = "American Psychiatric Association",
number = "12",

}

TY - JOUR

T1 - Seizures induced by abrupt discontinuation of alprazolam

AU - Breier, Alan

AU - Charney, D. S.

AU - Nelson, J. C.

PY - 1984

Y1 - 1984

N2 - Two patients had grand mal seizures following abrupt discontinuation of short-term treatment with alprazolam. Alprazolam's pharmacokinetic and clinical properties are discussed in relation to withdrawal reactions.

AB - Two patients had grand mal seizures following abrupt discontinuation of short-term treatment with alprazolam. Alprazolam's pharmacokinetic and clinical properties are discussed in relation to withdrawal reactions.

UR - http://www.scopus.com/inward/record.url?scp=0021736523&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0021736523&partnerID=8YFLogxK

M3 - Article

VL - 141

SP - 1606

EP - 1607

JO - American Journal of Psychiatry

JF - American Journal of Psychiatry

SN - 0002-953X

IS - 12

ER -